# SDR 95ZZZX6370

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold Valve
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ATL - FLT 505 - FUEL STREAMING OUT OF RIGHT WING TIP, NOTED ON TAKEOFF AND CLIMB-OUT.  AIRCRAFT RETURNED TO ATL.  FOUND MANIFOLD DRAIN VALVE STUCK OPEN, REPOSITIONED VALVE.  VALVE WAS CLEANED AND OPERATION WAS CHECKED FOR FREEDOM OF MOVEMENT PER MM 28-12.
